# SDR DHL2004750033

- Difficulty date: February 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, RT FUSELAGE HAS A DENT BS 1130 BELOW STR 21R.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1061.  CUT OUT DAMAGED AREA 2.5 X 1.5 INCH AND FABBED REPAIR DOUBLER FROM 2024 T3 .071 PO 900484 DIM 12 X 7 INCH IAW 727 SRM 53-30-3 FIG 1 & 53-30-2 FIG 2.  DOUBLER TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 53-30-3 FIG 1.
